# SDR YAXA2015102901

- Difficulty date: October 29, 2015
- Submitted: October 31, 2015
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 10,298 hours
- Engine: Lyc TIO540J2B
- Engine time: 3,504 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21108
- Condition: Cracked
- Location: Nr 3
- Part time: 1,622 hours
- Component: Engine, Lyc, TIO540J2B
- Component part number: TIO540J2B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR A SMALL OIL LEAK, THE NR 3 CYLINDER ON THE LT ENG WAS FOUND TO BE CRACKED INTO THE INTAKE PORT BETWEEN THE 14TH & 15TH CYLINDER FINS.  THIS IS THE 4TH SUCH CRACKED CYLINDER WE HAVE FOUND ON THIS PAIR OF ENGS.  WE HAVE NOT RECEIVED ANY EXPLANATION FROM MFG.
